| Model Number |
DAT015 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Blurred Vision (2137); Visual Disturbances (2140)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.(b)(4).
Event or Problem Description
A non-healthcare professional reported that following an intraocular lens (iol) implant procedure, the patient experienced blurred vision.The iol was exchanged with an alternate iol 40 days following the initial procedure.Subjective visual disturbance was the clinical reason mentioned for explant.No further information is expected.
Additional Manufacturer Narrative
The product was not returned.Product history records were reviewed and the documentation indicated the product met release criteria.The product investigation could not identify a root cause for the reported complaint.Information was provided that, the company 20.5 diopter, (1.5 extended depth of focus) lens was explanted due to a clinical reason of "subjective visual disturbance." the product was not returned to evaluate.Follow up attempts were made.No further information has been provided.There are two other complaints in this lot.There are no similar complaints.The manufacturer internal reference number is: (b)(4).